# SDR CA040811009

- Difficulty date: July 26, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,863 hours
- Engine: Allsn 250C20
- System (JASC): 6720 · Tail Rotor Control System
- Part: Clamp
- Condition: Missing
- Location: Tail Rotor Pedal
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT PILOT FELT A TAP ON THE TAIL ROTOR PEDALS, AND LOOKED INTO HIS SLINGING MIRROR AND DETERMINED THAT THE LT BEAR PAW WAS MISSING.  AFTER LANDING HE NOTICED DAMAGE TO TAIL ROTOR BLADES, AND VERTICLE FIN.  ON INSPECTION, IT WAS FOUND THAT A CLAMP THAT WOULD PREVENT THE BEAR PAW FROM SLIPPING OFF WAS MISSING FROM THE INSTALLATION.
